∗−g−frames in Hilbert C∗-modules

Nordine Bounader, Samir Kabbaj

Abstract


In this paper, we introduce ∗−g−frames and study the operators associated with a give ∗−g−frames. We also show many useful properties with corresponding notions, g-frames and ∗−frames in Hilbert C∗-modules.

Full Text: PDF

How to Cite this Article:

Nordine Bounader, Samir Kabbaj, ∗−g−frames in Hilbert C∗-modules, Journal of Mathematical and Computational Science, Vol 4, No 2 (2014), 246-256

Copyright © 2014 Nordine Bounader, Samir Kabbaj. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS